Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what would happen?

what would happen if I started taking estrogen?

Answer Question
 
Anonymous

Asked by Anonymous at 10:47 PM on Jun. 2, 2009 in Health

Answers (2)
  • Good question for a doctor.
    ReneeK3

    Answer by ReneeK3 at 11:44 PM on Jun. 2, 2009

  • Well, that depends on where your E levels are right now. If you were low, then likely it would make you feel better. Your face would get oilier and if you were having symptoms of low estrogen or just hormonal issues in general. If you were high, then you might not like the way you feel. Also if you start taking hormones, try finding a doc that will give you bioidentical hormones. They are compounded at the pharmacy especially for you and what the doc prescribes. I would have bloodwork done before I took anything. I took E, Progesteron, testosterone and dhea for over a year. Better than any antidepressant because my hormones were my problem.
    momofsaee

    Answer by momofsaee at 8:27 AM on Jun. 3, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.